Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 11, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 29, 2008, 2:35 PM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Jan 30, 2008, 4:20 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2008, 2:35 PM EST (19:35 UTC)
- In effect from
- Jan 30, 2008, 4:20 AM EST
- Expired
- Jan 30, 2008, 6:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 291935 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 235 PM EST TUE JAN 29 2008 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY FOR THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A COLD FRONT WILL PUSH ACROSS THE AREA FROM WEST TO EAST LATE TONIGHT INTO WEDNESDAY MORNING. IN THE WAKE OF THE COLD FRONT...NORTHERLY WINDS AND A DRIER AIRMASS WILL FILL IN ACROSS THE AREA. THE RELATIVE HUMIDITIES ACROSS PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND WILL DROP BELOW CRITICAL LEVELS ON WEDNESDAY AFTERNOON. AS A RESULT...A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AREA. HUMIDITIES WILL ALSO DROP BELOW CRITICAL LEVELS FOR A TIME OVER SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. THE LENGTH OF TIME FOR THIS AREA IS UNCLEAR...SO A FIRE WEATHER WATCH HAS BEEN ISSUED. MOISTURE WILL RETURN TO THE AREA THURSDAY AHEAD OF THE NEXT COLD FRONT. FLZ007-009>014-026-301000- /O.UPG.KTAE.FW.A.0009.080130T1700Z-080130T2300Z/ /O.NEW.KTAE.FW.W.0011.080130T1700Z-080130T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-LIBERTY- 235 PM EST TUE JAN 29 2008 /135 PM CST TUE JAN 29 2008/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ016>019-027-301000- /O.NEW.KTAE.FW.W.0011.080130T1700Z-080130T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA- 235 PM EST TUE JAN 29 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>128-142>145-155-301000- /O.NEW.KTAE.FW.A.0010.080130T1800Z-080130T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-EARLY-MILLER-BAKER-MITCHELL- SEMINOLE- 235 PM EST TUE JAN 29 2008 /135 PM CST TUE JAN 29 2008/ ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAMP
2 follow-up statements
000 WWUS82 KTAE 300920 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 420 AM EST WED JAN 30 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ TODAY FOR THE EASTERN FLORIDA PANHANDLE AND MUCH OF THE BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 5 PM EST /4 PM CST/ TODAY FOR SOUTHEAST ALABAMA...MUCH OF SOUTHWEST GEORGIA AND SECTIONS OF SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A COLD FRONT WILL EXIT EAST OF THE FORECAST AREA THIS MORNING. IN ITS WAKE...GUSTY NORTHERLY WINDS AND A MUCH DRIER AIRMASS WILL FILL IN ACROSS THE AREA. THE RELATIVE HUMIDITIES ACROSS PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND MUCH OF THE BIG BEND AND SOUTHERN GEORGIA WILL DROP BELOW CRITICAL LEVELS. AS A RESULT...A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AREA. THE FRONT WILL STALL OVER THE CENTRAL GULF BY THIS EVENING AND THEN LIFT BACK NORTH ACROSS THE LOCAL AREA INTO THURSDAY KEEPING LOCAL HUMIDITIES WELL ABOVE RED FLAG LEVELS. HIGH PRESSURE WILL THEN SETTLE ACROSS THE SOUTHEAST INTO THE WEEKEND WITH FAIR AND RELATIVELY DRY CONDITIONS. HOWEVER...RED FLAG HUMIDITIES ARE NOT ANTICIPATED AT THIS TIME. ALZ065>069-GAZ120>128-142>145-155-302030- /O.UPG.KTAE.FW.A.0010.080130T1800Z-080130T2300Z/ /O.EXB.KTAE.FW.W.0011.080130T1800Z-080130T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-EARLY-MILLER-BAKER-MITCHELL- SEMINOLE- 420 AM EST WED JAN 30 2008 /320 AM CST WED JAN 30 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 5 PM EST /4 PM CST/ THIS AFTERNOON... THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>014-016>019-026-027-302030- /O.EXT.KTAE.FW.W.0011.080130T1800Z-080130T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- 420 AM EST WED JAN 30 2008 /320 AM CST WED JAN 30 2008/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
000 WWUS82 KTAE 301829 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 129 PM EST WED JAN 30 2008 ...RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST /5 PM CST/ TODAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IS NOW IN EFFECT UNTIL 5 PM EST /4 PM CST/ TODAY FOR ALL OF SOUTHEAST ALABAMA AND ALL OF SOUTHWEST GEORGIA AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...RED FLAG CONDITIONS ARE EXPECTED ACROSS THE ENTIRE TRI-STATE AREA AS GUSTY NORTHERLY WINDS AND A MUCH DRIER AIRMASS CONTINUE TO FILTER IN BEHIND THIS MORNINGS COLD FRONT. INCREASING LOW LEVEL MOISTURE ALONG WITH SHOWERS AND THUNDERSTORMS WILL RETURN TO THE REGION THURSDAY. GAZ129>131-146>148-156>161-302200- /O.EXA.KTAE.FW.W.0011.000000T0000Z-080130T2200Z/ TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-DECATUR-GRADY-THOMAS- BROOKS-LOWNDES-LANIER- 129 PM EST WED JAN 30 2008 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-028-029-034-302300- /O.EXA.KTAE.FW.W.0011.000000T0000Z-080130T2300Z/ FRANKLIN-TAYLOR-LAFAYETTE-DIXIE- 129 PM EST WED JAN 30 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>128-142>145-155-302200- /O.CON.KTAE.FW.W.0011.000000T0000Z-080130T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-EARLY-MILLER-BAKER-MITCHELL- SEMINOLE- 129 PM EST WED JAN 30 2008 /1229 PM CST WED JAN 30 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>014-016>019-026-027-302300- /O.CON.KTAE.FW.W.0011.000000T0000Z-080130T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- 129 PM EST WED JAN 30 2008 /1229 PM CST WED JAN 30 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 29, 9:15 AM EST, 5 hours 20 minutes earlier.
Area forecast discussion, Jan 29, 9:15 AM EST, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 915 AM EST TUE JAN 29 2008 .DISCUSSION...SURFACE HIGH WAS CENTERED EAST OF FLORIDA WITH A COLD FRONT EXTENDING SOUTHWEST FROM A SURFACE LOW IN NORTHEAST MISSOURI. THE GRADIENT IS TIGHTENING BETWEEN THE TWO SYSTEMS AND WILL BRING MODERATE SOUTHERLY WINDS TO THE LOCAL REGION THIS AFTERNOON. TEMPERATURES ARE EXPECTED TO REACH THE UPPER 60S TO LOWER 70S TODAY DESPITE A RATHER COOL START WITH SOME LOCATIONS DOWN BELOW THE FREEZING MARK THIS MORNING. WILL UPDATE ZONES TO MAKE MINOR ADJUSTMENT TO WINDS. && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE FIRST PORTION OF THE TAF PERIOD AS A HIGH PRESSURE REMAINS IN CONTROL. THROUGH THE COURSE OF THE DAY...THE HIGH PRESSURE CENTERED NEAR THE AREA WILL SLOWLY SHIFT EAST TOWARD AND OFF THE EAST COAST AS A COLD FRONT APPROACHES THE AREA FROM THE WEST. THE SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TO MODERATE LEVELS TODAY THROUGH THIS EVENING AS THE FRONT NEARS. THIS AFTERNOON...INCREASING LOW-LEVEL MOISTURE WILL YIELD A DEVELOPING LOW-LEVEL DECK (4-6KFT BASES). EXPECT THIS COVERAGE TO INCREASE INTO THE EVENING HOURS. OUR AREA WILL SEE THE BEST CHANCE OF RAIN AHEAD OF THIS FRONT BEGINNING TOMORROW EVENING AND CONTINUING INTO WEDNESDAY MORNING. LATE TUESDAY NIGHT AND INTO WEDNESDAY...WILL LIKELY SEE IFR CIGS/VSBYS AND POSSIBLY LOWER OVER ISOLATED LOCATIONS. ON WEDNESDAY...THE COLD FRONT WILL MOVE ACROSS THE AREA WITH NRLY WINDS FILLING IN AND THE RAIN CHANCES DECREASING FROM WEST TO EAST. && .MARINE...WINDS AND SEAS WILL BEGIN TO INCREASE TODAY IN THE SOUTHERLY FLOW AHEAD OF AN APPROACHING COLD FRONT. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...FIRE WX WATCH WED FOR ERN PANHANDLE. GM...NONE. && BARRY/CAMP
Hazardous weather outlook, Jan 29, 5:12 AM EST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 512 AM EST TUE JAN 29 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-301015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 512 AM EST TUE JAN 29 2008 /412 AM CST TUE JAN 29 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AFTER A FAIR AND WARM START...CLOUDS WILL INCREASE FROM WEST TO EAST AHEAD OF THE NEXT COLD FRONT. A SMALL CHANCE OF RAIN IS FORECAST FOR THE AFTERNOON...MAINLY ACROSS SOUTHEAST ALABAMA AND THE PANHANDLE. THE FRONT WILL SPREAD ACROSS THE TRI-STATE AREA OVERNIGHT INTO EARLY WEDNESDAY. AHEAD AND ALONG IT...EXPECT WIDESPREAD RAIN WITH A CHANCE OF THUNDERSTORMS AND GUSTY WINDS ENDING FROM WEST TO EAST WEDNESDAY MORNING. A FEW STORMS MAY BE STRONG TO POSSIBLY SEVERE...ESPECIALLY ACROSS THE PANHANDLE COASTAL WATERS AND ADJACENT COASTS. THERE WILL BE A MODERATE TO HIGH RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... UNTIL THE FRONT EXITS...A SMALL CHANCE OF SHOWERS SHOWERS OR THUNDERSTORMS IS EXPECTED WEDNESDAY MORNING...ESPECIALLY ACROSS THE SOUTHEAST BIG BEND. BEHIND THE FRONT...THE LOCAL AIRMASS WILL BRIEFLY DRY OUT...ESPECIALLY WEST OF THE APALACHICOLA RIVER. THIS FAVORS THE SPREAD OF WILDFIRES SHOULD ANY DEVELOP ON WEDNESDAY. A SECOND AND MUCH STRONGER LOW PRESSURE SYSTEM WILL DRAG THE NEXT COLD FRONT ACROSS THE AREA THURSDAY NIGHT INTO FRIDAY. EXPECT A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG OR SEVERE. AFTER THIS FRONT EXITS...A PLEASANT WEEKEND IS ON TAP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED BUT SPOTTERS SHOULD MONITOR THE WEATHER BEGINNING THIS EVENT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 2:35 PM EST | Fire Weather Watch | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 8 more | 14 hr |
| Jan 29, 3:29 AM EST | Fire Weather Watch | TAE | Bay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more | 11 hr |
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.